# SDR UALA2012102306084

- Difficulty date: October 21, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 84,206 hours, 13,423 cycles
- Engine: Pwa PW4060
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS RT MAIN FUEL QTY INDICATION INOP ON FLT DECK AND FUELING PANEL.  PLACED RT MAIN FUEL QTY INDICATION INOP ON FLT DECK AND FUELING PANEL.  REF NUMBER 2841P, COMPLIED WITH DDP USED ALTERNATE FUELING PROCEDURES.
